MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W.L. GORE & ASSOCIATES GORE-TEX STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Catalog Number SRD06005045L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lot met all pre-release specifications.As the device was not returned, no evaluation of the device could be performed.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent a right femoral artery loop procedure with a gore-tex® stretch vascular graft - standard-walled fixed ringed.The device was reportedly used for the application of av access.It is unknown if the device was pre-cannulated for av access.There was reportedly no pre-existing infection at implant site.On (b)(6) 2019, the device was reportedly explanted due to infection.The physician reportedly stated it is unknown if the cause of the infection is attributed to the gore device.
 
Additional Manufacturer Narrative
H6: code 213 ¿ the review of the sterilization paperwork verified that the lot met all pre-release specifications.

Brand Name
GORE-TEX STRETCH VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9211190
Report Number2017233-2019-01049
Device Sequence Number14239544
Product Code DSY
UDI-Device Identifier00733132612260
UDI-Public00733132612260
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K903931
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2020
Device Catalogue NumberSRD06005045L
Device Lot Number14090695
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient Weight69